Varieties with P 3 (X)=4 and q(X)= dim (X)
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 3 (2004) no. 2, pp. 399-425.
Chen, Jungkai Alfred 1; Hacon, Christopher D. 2

1 Department of Mathematics National Taiwan University No.1, Sec. 4, Roosevelt Road    Taipei, 106, Taiwan
2 Department of Mathematics University of Utah 155 South 1400 East, JWB 233 Salt Lake City Utah 84112-0090, USA
@article{ASNSP_2004_5_3_2_399_0,
     author = {Chen, Jungkai Alfred and Hacon, Christopher D.},
     title = {Varieties with $P_3 (X) = 4$ and $q (X)=$ dim $(X)$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {399--425},
     publisher = {Scuola Normale Superiore, Pisa},
     volume = {Ser. 5, 3},
     number = {2},
     year = {2004},
     mrnumber = {2075989},
     zbl = {1104.14015},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_2004_5_3_2_399_0/}
}
TY  - JOUR
AU  - Chen, Jungkai Alfred
AU  - Hacon, Christopher D.
TI  - Varieties with $P_3 (X) = 4$ and $q (X)=$ dim $(X)$
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 2004
SP  - 399
EP  - 425
VL  - 3
IS  - 2
PB  - Scuola Normale Superiore, Pisa
UR  - http://archive.numdam.org/item/ASNSP_2004_5_3_2_399_0/
LA  - en
ID  - ASNSP_2004_5_3_2_399_0
ER  - 
%0 Journal Article
%A Chen, Jungkai Alfred
%A Hacon, Christopher D.
%T Varieties with $P_3 (X) = 4$ and $q (X)=$ dim $(X)$
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 2004
%P 399-425
%V 3
%N 2
%I Scuola Normale Superiore, Pisa
%U http://archive.numdam.org/item/ASNSP_2004_5_3_2_399_0/
%G en
%F ASNSP_2004_5_3_2_399_0
Chen, Jungkai Alfred; Hacon, Christopher D. Varieties with $P_3 (X) = 4$ and $q (X)=$ dim $(X)$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 3 (2004) no. 2, pp. 399-425. http://archive.numdam.org/item/ASNSP_2004_5_3_2_399_0/

[Be] A. Beauville, “Complex Algebraic Surfaces”, London Math. Soc. Student Texts 34, Cambridge University Press, 1996. | MR | Zbl

[CH1] J. A. Chen - C. D. Hacon, Characterization of Abelian Varieties, Invent. Math. 143 (2001), 435-447. | MR | Zbl

[CH2] J. A. Chen - C. D. Hacon, Pluricanonical maps of varieties of maximal Albanese dimension, Math. Ann. 320 (2001), 367-380. | MR | Zbl

[CH3] J. A. Chen - C. D. Hacon, On Algebraic fiber spaces over varieties of maximal Albanese dimension, Duke Math. J. 111 (2002), 159-175. | MR | Zbl

[ClH] H. Clemens - C. D. Hacon, Deformations of the trivial line bundle and vanishing theorems, Amer. J. Math. 124 (2002), 769-815. | MR | Zbl

[EL] L. Ein - R. Lazarsfeld, Singularities of theta divisors and birational geometry of irregular varieties, J. Amer. Math. Soc. 10 (1997), 243-258. | MR | Zbl

[GL] M. Green - R. Lazarsfeld, Deformation theory, generic vanishing theorems and some conjectures of Enriques, Catanese and Beauville, Invent. Math. 90 (1987), 389-407. | MR | Zbl

[Hac] C. D. Hacon, Fourier transforms, generic vanishing theorems and polarizations of abelian varieties, Math. Z. 235 (2000), 717-726. | MR | Zbl

[Hac2] C. D. Hacon, Varieties with P 3 =3 and q= dim (X), to appear in Math. Nachr. | MR | Zbl

[Hac3] C. D. Hacon, Divisors on principally polarized varieties, Compositio Math. 119 (1999), 321-329. | MR | Zbl

[Hac4] C. D. Hacon, Effective criteria for birational morphisms, J. London Math. Soc. 67 (2003), 337-348. | MR | Zbl

[Hac5] C. D. Hacon, A derived category approach to generic vanishing theorems, to appear in J. Reine Angew. Math. | MR | Zbl

[HP] C. D. Hacon - R. Pardini, On the birational geometry of varieties of maximal albanese dimension, J. Reine Angew. Math. 546 (2002), 177-199. | MR | Zbl

[Ka] Y. Kawamata, Characterization of abelian varieties, Compositio Math. 43 (1981), 253-276. | EuDML | Numdam | MR | Zbl

[Ko1] J. Kollár, Higher direct images of dualizing sheaves I, Ann. of Math. 123 (1986), 11-42. | MR | Zbl

[Ko2] J. Kollár, Shafarevich maps and plurigenera of algebraic varieties, Invent. Math. 113 (1993), 177-215. | EuDML | MR | Zbl

[HM] D. W. Hahn - D. Miranda, Quadruple covers of algebraic varieties, J. Algebraic Geom. 8 (1999), 1-30. | MR | Zbl

[M] S. Mukai, Duality between D(X) and D(X ^) with its application to Picard sheaves, Nagoya Math. J. 81 (1981), 153-175. | MR | Zbl

[Pa] R. Pardini, Abelian covers of algebraic varieties, J. Reine Angew. Math. 417 (1991), 191-213. | EuDML | MR | Zbl